# SDR HALA2011041700158

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 15,023 hours, 36,429 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER INBD FAIL CAME ON AFTER TURNING OFF HYD PUMPS DURING CLIMB CHECK. REVIEWED LOG FOR LAST 7 DAYS NO SIMILAR OCCURANCE FOUND.  GROUND RAN BOTH ENG & CYCLED ALL FLT CONTROLS W/HYD AUX PUMP IN ON/OFF POS.  COULD NOT DUPLICATE SAME COND IAW FIM PROCEDURE 27-60 TASK 807 "L" SENSORS READOUT MATCH W/PHY POS OF SPOILER PERF REPAIR.  CONFIRM SPOILER SYS RTS TEST 3X ALL PASSED OK FOR SERVICE.
